MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Nerve Damage (1979); Pain (1994)
Date of Event 11/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st w/ echo 2 mesh (device 1).An additional emdr was submitted in gcs to represent the 3dmax mesh (device 3).Note, the manufacturing date (15-may-2020) is considered to be a best estimate.Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2019: patient was diagnosed with umbilical hernia thereby underwent robotic assisted laparoscopic repair with implant of ventralight st w/ echo 2 mesh (device 1).Per operative notes, ¿an incision was made in the left upper quadrant.The umbilical hernia sac was dissected out.A ventralight st w/ echo 2 mesh (device 1) was placed into the abdominal wall and secured it with sutures.¿ (b)(6) 2020: patient was diagnosed with bilateral inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax mesh (device 2 ¿ right and device 2 ¿ left).Per operative notes, ¿an incision was made into the preperitoneal space infraumbilical midline.Both inguinal hernia sacs were dissected out.Two 3dmax mesh (device 2 ¿ right and device 2 ¿ left) was placed into the right and left inguinal floor and secured it with sutures.¿ (b)(6) 2021: patient was diagnosed with chronic groin pain, right and left ilioinguinal nerve block, adhesion, thereby underwent revision surgery.Per operative notes, ¿an incision was made in the left upper quadrant of the abdomen.There were extensive adhesions of omentum and small bowels to the anterior abdominal wall to the previously placed (device 1) mesh for the ventral hernia repair.All adhesions were taken down.There was right and left inguinal (device 2 and device 3) mesh was identified.They were intact without evidence of any recurrent hernia.The large piece of abdominal wall mesh (device 1) was identified, was implanted on prior umbilical hernia.Bilateral ilioinguinal nerve block was done.The defect was closed with sutures primarily.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25304291
Report Number1213643-2026-00681
Device Sequence Number18521082
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)250528(10)HUES0006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue Number0115321
Device Lot NumberHUES0006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale